• Welcome to realmuscleforum.com
  • Depressed. Lost a stone on 1 g test half g deca

    Discussion in 'Anabolic Zone' started by suighja, Aug 21, 2012.

    1. suighja

      suighja Well-Known Member

      Joined:
      Dec 2010
      Posts:
      39,861
      Likes Received:
      0
      I seriously need some advice or help. Im really feeling quite sh1tty at the
      moment. Pinned 1g test and 500mg deca for the last 4 weeks and after every jab I've been bed bound for 3-4 days unable to train, eat or sleep. That's 3-4 days out of 7 every week of not being able to eat or train. Weighed myself. And I've lost a stone in 4 weeks because of this.

      I thought this bodybuilding hobby was a good choice for a healthy lifestyle and am trying my best to Stay healthy.

      Right now I feel so demotivated. Feel like all my hard work has been undone.

      Not sure what the issue was...looked into a possibility of contaminated gear or maybe high amounts of prop but don't have a definitive answer.


      Ive ordered a different brand with longer esters so hopefully this will sort the issue out.

      Is there anything I may have missed. Or anyone have a similar experience?
       
    2. alomjabpd

      alomjabpd Well-Known Member

      Joined:
      Dec 2010
      Posts:
      36,946
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      Healthy lifestyle - injecting drugs?

      Your view of a healthy lifestyle differs somewhat to mine.
       
    3. alomjabpd

      alomjabpd Well-Known Member

      Joined:
      Dec 2010
      Posts:
      36,946
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      Sounds like your having a bad reaction to the gear

      I would try something else
       
    4. vijugati8g

      vijugati8g Well-Known Member

      Joined:
      Dec 2010
      Posts:
      35,465
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      Get bloods done is the only way to find out for sure.
       
    5. emininojiq

      emininojiq Well-Known Member

      Joined:
      Dec 2010
      Posts:
      28,494
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      X2

      Why don't you lower the doses and see if this feeling subsides?

      What meds are you on?
       
    6. remstation

      remstation Well-Known Member

      Joined:
      Jan 2011
      Posts:
      39,969
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      Sounds like an allergic reaction mate. Try and drop the deca and see how you are with just the test.
       
    7. suighja

      suighja Well-Known Member

      Joined:
      Dec 2010
      Posts:
      39,861
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      First cycle?

      Probably too much gear for your body to handle in one shot, giving you Test flu. Split the shots up or drop the dose.

      What brand/ester of test is it?
       
    8. vijugati8g

      vijugati8g Well-Known Member

      Joined:
      Dec 2010
      Posts:
      35,465
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      I started the deca 2 weeks after the test and was getting the symptoms on test alone. So it's something in the test. I've read high amounts of prop can make you feel like this?
      I'm gonna be switching to longer esters to see if it helps
       
    9. fa2nzg

      fa2nzg Well-Known Member

      Joined:
      Dec 2010
      Posts:
      34,027
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      No mate not first cycle. Not by far!
       
    10. emininojiq

      emininojiq Well-Known Member

      Joined:
      Dec 2010
      Posts:
      28,494
      Likes Received:
      0
      Depressed. Lost a stone on 1 g test half g deca

      Biggest cycle?

      What brand/type/ester of test is it?
       

    Share This Page

    1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies.
      Dismiss Notice